# SDR UALA2012031401694

- Difficulty date: March 13, 2012
- Submitted: April 3, 2012
- Operation: Air carrier
- Aircraft: N664UA
- Make and model: Boeing 767322
- Aircraft serial: 29236
- Aircraft time: 48,654 hours, 13,172 cycles
- Engine: Pwa PW4056
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Selector
- Part number: 1305027
- Part serial: 43
- Condition: Defective
- Location: Cabin Pressure
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OUTFLOW VALVE INDICATION DOES NOT SHOW FULL OPEN WHEN OPEN, OUTFLOW VALVE PHYSICAL OPERATION IS NORMAL.  FULL OPEN INDICATION SLIGHTLY OFF.  CREW UNHAPPY WITH MM REF REGARDING INDICATION BASED ON VALVE, CONTROLLER, SELECTOR PART #, AS DETAILED IN MM.  DEFERRED TO COMPLY WITH CREW REQUEST.  REPLACED CABIN PRESSURE SELECTOR.
